Posted by: Mary | 2012-10-31

Activelle and now a period

Dear Doc

I have been taking Activelle for about 6 months. I didn''t have a period for over a year and was starting with hot flushes and no energy and moodiness etc and because I am only 44 years old, my doc prescribed HRT. This morning though, I appear to have started my periods!! Should I be worried about this? My medical aid has run out and I really don''t have money at the moment but of course, if it could be serious, then I would make a plan. Or should I just wait and see it I have a period next month again?

Many thanks for your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


At your age, it is advisable to do a pelvic ultrasound to exclude a growth in the uterus causing bleeding. Mostly, these growths are non-malignent. Doctor will also have to do blood tests to exclude thyroid abnormalities, as well as diabetes.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.